# SDR UALA2009020200352

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 59,534 hours, 33,438 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF EEL STRIP IS BROKEN.  REPLACED AFT MOST EEL STRIP BY AFT GALLEY CARTS.  FOUND BROKEN PINS ON CONNECTOR.  CHECKS GOOD.
